# SDR 20010501CW022

- Difficulty date: April 12, 2001
- Submitted: May 1, 2001
- Operation: General aviation
- Aircraft: N726AS
- Make and model: Cessna 337G
- Aircraft serial: 33701661
- Engine: Cont IO360GB
- System (JASC): 3710 · Vacuum Distribution System
- Part: Bevel Gear
- Part number: 632617D
- Condition: Sheared
- Location: Vacuum Pump
- Part time: 725 hours
- Component: Starter Adapter, Cont
- Component part number: 646220A38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DETAILED INVESTIGATION OF THE STARTER DEIVE REVEALED THAT ALL TO THE GEAR TEETH WERE WORN EXCESSIVELY ON ONE OF THE BEVEL GEARS WHICH DRIVES THE VACUUM PUMP.  THIS IS THE FIFTH FAILURE OF THIS GEAR THAT WE HAVE DETECTED.
